Affordable Access

Access to the full text

The Homogeneous Riemann Boundary Value Problem with General Continuous Coefficient on Rectifiable Open Curves

Authors
  • Bory-Reyes, J.1
  • 1 SEPI-ESIME-Zacatenco, Instituto Politécnico Nacional, México, México , México (Mexico)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Dec 13, 2021
Volume
42
Issue
12
Pages
2926–2935
Identifiers
DOI: 10.1134/S199508022112009X
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

AbstractWe present a brief review of results on the homogeneous Riemann boundary value problem for analytic functions with very general boundary data.

Report this publication

Statistics

Seen <100 times